# SDR RRXA97137

- Difficulty date: May 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N994CF
- Make and model: Doug DC-8-62
- Aircraft serial: 45956
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1240
- Stage of operation: IN
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND MIS-DRILLED HOLE AND CRACKED IN FRAME AND FRAME INTERCOSTAL, AT Y=1240, AND 14 INCHES ABOVE UPPER CARGO COMPARTMENT FLOOR.  *S/D*  FABRICATED AND INSTALLED REPAIR ANGLE AND 3 EACH CLIPS IAW FAA DER COTNEY ENGINEERING SKETCH C44-R07.
